Toradol and ADHD interaction?


#1

Please forgive any typos.
In pain. Migraine
Friday night was given toradol for pain. Most people (e.g. my wife) after 15 minutes are in bed asleep for 12 hours or so.
I was awake for an hour plus playing civ 6. When I went to bed, it took 15 minutes (?) To fall asleep. The pain/pressure was there, it just… Didn’t matter anymore?

Is this a known ADHD interaction? Is this something else? When I told the nurse I was feeling more awake and fidgety, she did a consult but come back saying I should be fine.
Gonna go shower to loosen up sinuses and hope it helps the pressure.
Thanks.


#2

Never heard of any interaction between the two, but can’t rule it out 100%… Hope you feel better soon, and can finally rest properly…? Hope the shower and heat helps!:cold_sweat:l

It can increase blood pressure, which could create problems, I guess, but doctors should be able to tell pretty easily… Do you take any medication for ADHD?


#3

Been on Vyvanse (50mg, cause I am 350+ lbs.) since aug 2nd. other than first month wierdness, no issues.
Emailed my coach. (I have an adhd coach!) waiting on reply.
I don’t think its the meds. good shot I have sleep apnea and that is a factor here. Wife and I are already [;anning to get a sleep study done. doc gave referral to neurologist. going to them after sleep study, since that is likely the first thing they will went done.
lost my train of thought.
thanks.
JTH.


#4

I’m not a doctor, nor an expert, but mixing an amphetamine upper with a pain-killer downer seems like it would interact in weird ways, so it might be some problem there…

But good idea to get checked out for sleep apnea, though! That might also be making things worse!